Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1993, Volume 29, Number 12, Pages 2160–2167 (Mi de8259)  

Partial Differential Equations

Solvability of a nonclassical boundary value problem with the second boundary condition on the boundary in the class of even functions

E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (872 kB)

English version:
Differential Equations, 1993, 29:12, 1888–1895

Bibliographic databases:
Received: 12.07.1993

Citation: E. I. Moiseev, “Solvability of a nonclassical boundary value problem with the second boundary condition on the boundary in the class of even functions”, Differ. Uravn., 29:12 (1993), 2160–2167; Differ. Equ., 29:12 (1993), 1888–1895

Citation in format AMSBIB
\Bibitem{Moi93}
\by E.~I.~Moiseev
\paper Solvability of a nonclassical boundary value problem with the second boundary condition on the boundary in the class of even functions
\jour Differ. Uravn.
\yr 1993
\vol 29
\issue 12
\pages 2160--2167
\mathnet{http://mi.mathnet.ru/de8259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1280568}
\transl
\jour Differ. Equ.
\yr 1993
\vol 29
\issue 12
\pages 1888--1895


Linking options:
  • http://mi.mathnet.ru/eng/de8259
  • http://mi.mathnet.ru/eng/de/v29/i12/p2160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:81
    Full text:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022